Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Blisters on the skin
Aug 27, 2010

I am HIV positive since 4 years. when I diagnosed positive, my CD4 count was 49 and weight was 35 kgs. Since then I am on ayurveda treatment and triomune 30 mg. Now my weight is 55 kgs and i do not have any other symptoms of hiv except i do get blisters on skin particularly on feet and hands. it is more severe when i exposed to sun. can you please help me to overcome this problem of blisters on skin.

Response from Dr. Henry

One of your meds may be causing you to be sensitive to ultraviolet light. That can occur rarely with Triomune-side effects from ayurveda depend on what ingredients are used (there have been cases of heavy metal poisoning/toxicity in some cases). Switch options may not be available where you live but efavirenz for nevirapine might be something to consider if no other possible cause found. Sunscreen/protection from sunlight is a practical consideration. KH



Previous
Isentress and fat redistribution
Next
Mother to child transmission

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement